Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Volume & Issue: Volume 15, Issue 2 - Serial Number 38, Spring 2025 
Number of Articles: 11

New subclasses of U-spaces

Pages 1-17

10.22055/jamm.2025.49276.2363

Rostam Mohamadian, Keramat allah Kamaei

QHC SPACE CHARACTERIZATIONS

Pages 36-50

10.22055/jamm.2025.48540.2332

Gholam Hossein Fath-Tabar, Fatemeh Heidari

Total Time on Test Transform via Quantile Function

Pages 166-186

10.22055/jamm.2026.49182.2359

Mojtaba Esfahani, Mohammad Amini, Gholam Reza Mohtashami Borzadaran